# SDR UALA2013070904777

- Difficulty date: July 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 41,500 hours, 17,666 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DISCHARGE LIGHT ON.   NO OTHER INDICATIONS. . VERIFIED BOTTLE PROPERLY CHARGED AND BOTTLE 2 DISCHARGE LIGHT IS WORKING PROPERLY.
